# SDR AALA991971

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Video Recorder
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PTY - FLT 917 - DURING FLIGHT ELECTRICAL BURING SMELL AROUND BUSINESS CLASS VIDEO RECORDER.  DIVERTED AND LANDED PTY WITHOUT INCIDENT.  REPAIRED CHAFED WIRING.  SYSTEM GROUND CHECK NORMAL OPERATION.  REPLACED VIDEO RECORDER AS PRECAUTION. (M)
